# SDR DALA2018082305217

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 3912757503
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT WING FUEL TANK ACCESS PANEL 620CT UPPER WING ACCESS DOOR 520CT.  THE ACCESS PANEL WAS REPLACED IAW AMM 28-00-00-420-801, AND VERIFIED.
